# SDR ASAA2017010119270

- Difficulty date: January 1, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 23,308 hours, 6,765 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 14838
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,458 hours, 2,288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  DUCT PRESSURES DISPLAYED A SPLIT, LEFT 22, RIGHT 44.  MATCHED DURING CRUISE.  ACFT GROUNDED.   REMOVED AND REPLACED THE PRE-COOLER CONTROL VALVE IAW AMM 36-12-02-000-801 AND AMM 36-12-02-400-801.   REMOVED AND REPLACED THE HIGH STAGE VALVE IAW AMM 36-11-06-000-801 AND AMM 36-11-06-400-801.
